Double Points Local Hardy-Littlewood Maximal Operator
Futao Song and
Na Ju
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
A double points local Hardy-Littlewood maximal operator is defined and investigated in Euclidean spaces. It is proved that is bounded on when and from to with weight function , the class of double points local weights which is larger than the Muckenhoupt class and the local weights defined by Lin and Stempak.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/637314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/637314.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:637314
DOI: 10.1155/2013/637314
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().